RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 4, Pages 154–156 (Mi mz3103)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Behavior of nearly homothetic mappings

T. V. Sokolova

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Full text: PDF file (337 kB)

English version:
Mathematical Notes, 1991, 50:4, 1089–1090

Bibliographic databases:

Received: 05.04.1991

Citation: T. V. Sokolova, “Behavior of nearly homothetic mappings”, Mat. Zametki, 50:4 (1991), 154–156; Math. Notes, 50:4 (1991), 1089–1090

Citation in format AMSBIB
\Bibitem{Sok91}
\by T.~V.~Sokolova
\paper Behavior of nearly homothetic mappings
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 4
\pages 154--156
\mathnet{http://mi.mathnet.ru/mz3103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162926}
\zmath{https://zbmath.org/?q=an:0781.30018|0735.30026}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 4
\pages 1089--1090
\crossref{https://doi.org/10.1007/BF01137746}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500044}


Linking options:
  • http://mi.mathnet.ru/eng/mz3103
  • http://mi.mathnet.ru/eng/mz/v50/i4/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Egorov, “Quasiconvex functions and null Lagrangians in the stability problems of classes of mappings”, Siberian Math. J., 49:4 (2008), 637–649  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. A. A. Egorov, “Solutions of the differential inequality with a null Lagrangian: higher integrability and removability of singularities. I”, Vladikavk. matem. zhurn., 16:3 (2014), 22–37  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:110
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020